WEATHER IS CAUSING HAVOC TO BODY: Flippin weather. When... - NRAS

NRAS
28,768 members34,148 posts

WEATHER IS CAUSING HAVOC TO BODY

J1707
J1707

Flippin weather. When the humidity started last week I could give Popeye a run for his money . Swelling more manageable but... yesterday with all the storms I became stiffer and this morning every joint and ligament is stiff and painful had to take co-codamol just to get out of bed. I can’t take any NSAIDs as I’m allergic to ibuprofen and I have just been told last week the high pitched sound in my ears is caused by Naproxen ( stopped taking it no ringing) and my Gp won’t give me Etoricoxib not matter what I say . May have to take naproxen as things are not good today. 🥺 COME ON WEATHER GIVE ME A BREAK.....

25 Replies
oldestnewest

Can I join you please? 😢 My hands and feet were slightly better yesterday but were hot in the night and are sooo sore this morning. I just take paracetamol which doesn't seem to do much so maybe I should try something stronger? 🤔 I'm also feeling a bit woozy and teary which is probably due to the increased dose of Metoject (3rd dose yesterday) It's happened with each dose increase and usually goes after a few weeks so I'm trying to stay positive....

Your welcome to join my storm party.. not much joy I’m afraid. Certainly know that feeling with MTX that’s bad enough on it own with out the weather joining in. We are in for a long day 😭 I have given in and taken naproxen 🤞I can take it until this weather passes over without causing problems.

Boxerlady
Boxerlady
in reply to J1707

Having just had my stomach-lining porridge, I've just taken some ibuprofen. Into the shower soon to do my hand exercises - hopefully they'll feel a bit better once I get them moving.

It's frustrating to think that things were so much better before the four week gap between Methotrexate tablets and injections but maybe this would have happened anyway? I'll never know....

Snap, me too. I've been sat here after having to come down the stairs one by one again (not done that for about two weeks), left S.I. joint threatening to disengage, right foot, left heel, right shoulder, lower back etc 😟😟😟 cursing MTX only working when it feels like it. I have tinnitus anyway in left ear but it's been made much worse by my BP meds. I'm really cheesed off this morning!

Yes another 'Sue Ellen' day (Swelling) going on here with the humidity, legs like tree stumps with feet rooted to the floor. So I hear what you are saying and send you my supportive wishes x

J1707
J1707
in reply to Pippy25

Love that Sue Ellen day. 😁I’m rooted to the sofa . I’m dizzy just sitting down 🙄 . May this day pass quickly for all of us x

Pippy25
Pippy25
in reply to J1707

Here's hoping to more settled weather and bodies that can cope better for it! Take care x I got Sue Ellen from those Dallas days when they used to say her name so quickly is sounded like 'swellin' rather than Sue Ellen. :-)

springcross
springcross
in reply to Pippy25

😂

Please may I join? I'm doing the 'tin man in a minefield' walk again. Feet, ankles, knees, hips and lower back all stiff and achy. Even things never affected before are having a little grumble. A bit fed up this morning

J1707
J1707
in reply to Gnarli

Your very welcome. Misery loves company 😁

Pippy25
Pippy25
in reply to J1707

We sound a bit like Mrs. Doyle from Father Ted, who loves a good dollop of misery. Although she can have ours any day. x

J1707
J1707
in reply to Pippy25

Ahhh go on..... 😂😂

Gnarli
Gnarli
in reply to J1707

Keep smiling and everyone will wonder what you've been up to 😃

Creakywrists
Creakywrists
in reply to Gnarli

Love “tin man in a minefield” ! My neighbour shouted “you look like you’re trying not to pee” from her car last night as I waddled up my path. I must tell her to use that instead.

Gnarli
Gnarli
in reply to Creakywrists

Unless she is a incredibly good friend I would say that was very rude!

Creakywrists
Creakywrists
in reply to Gnarli

She is a good friend and my house is surrounded by fields so no one else heard!

Gnarli
Gnarli
in reply to Creakywrists

😁

Can i ask why your gp will not prescibe Etoricoxib ! I take it and find it easier on my stomach.

J1707
J1707
in reply to weathervane

I’m allergic to ibuprofen and my immunologist put me on etoricoxib and gave me 6 months supply and they really suit me. I have tried so many times to get my gp to prescribe it they say it is listed as causing health issues and is on the list for hospital prescription only. I asked for an alternative. They can give me nothing as I’m allergic to ibuprofen and naproxen now gives me a high pitch noise in my ears. They said they could only offer co codamol.🤬I said that doesn’t help with inflammation he said contact your Rheumatologist. Clinic nurse can’t prescribe it . If this flare continues I will need to contact Rheumy 🥺 but I honestly think it’s just the weather and I need a little extra help as my meds were working so well.

Thats very unfortunate, I would definitely contact your rheumy about it . Co codomol is something i can only take occasionally as it causes terrible constipation.

The weather definitely doesn’t help , particularly when it’s humid. I hope things start to improve for you soon , best wishes 🌸

J1707
J1707
in reply to weathervane

Thankyou

I can sympathise with you as today it’s very clammy and I’ve a splitting headache,the joys of having RA

Low pressure makes my Arthur far worse.

I have to rely on Meloxicam which GP unwillingly gives me. Spoke to rheumy who said that if I can't get it from GP and am desperate, he will give me a private prescription. Am currently on my second biologic but no luck yet.

J1707
J1707
in reply to Wobbies

Thanks . Hope you can find the right meds soon . It really pulls you down when you are doing everything right and there’s no positive results. PATIENCE is the only positive thing we learn from this disease

You may also like...